What causes burning sensation in lower stomach?
User rating for this question
please help! what is a stomach ulcer?? been sick for a week! no vomit, no diraherra!!! just burning sensation in lower stomach area, hurts bad! I try to get up to do some house work but when I do stomach doubles me over and I have to lay down! pain is around belly button and lower stomach mainly on right side!!! what is wrong with me????
Posted Fri, 21 Feb 2014 in Abdominal Pain
Answered by Dr. Klerida Shehu 1 hour later
Brief Answer: Your symptoms indicate upper GI tract problems... Detailed Answer: Hi, Thank you for sharing your concern with XXXXXXX A stomach ulcer is a hole or sore in the lining of the stomach. Your symptoms might indicate gastric problems, including: - stomach ulcer - gastritis (only inflammation of the stomach lining without ulcer) - GERD (gastro-esophageal-reflux) I suggest to run an urgent upper endoscopy and abdominal ultrasound for further evaluation and to discuss with your doctor to start therapy with omeprazole (of PIP drug group) and antiacids. I also highly recommend to eat/drink selected foods/drinks to avoid aggravation of the symptoms. Hope it was of help! Dr.Klerida Feel free to ask me other questions you might have!
Follow-up: What causes burning sensation in lower stomach? 22 minutes later
got doctor appointment in the morning, I take one omeprazole a day for heartburn already! I don't know what food or drink is aggravating stomach, have not drink soft drink in 22 days!! soft food helps been eating grits, rice, jello. what other stomach problems can it be? what are kidney stones? just now put on heating pad, heat is helping w pain!! I am scared something is wrong on the inside, like gallbladder or appendix attack!!! I have panic attacks thats why I sound so upset!!! do u have any other ideas!!
Answered by Dr. Klerida Shehu 43 minutes later
Brief Answer: Please keep following up with GI specialist.... Detailed Answer: Hi back, Thank you for following up. It is great that you have started omeprazole. As it is your first dose, the symptoms (burning) will be lessen within a couple of days, but will last for long time (i.e. you will feel free of symptoms for long time). Usually, foods/drinks aggravating your stomach include: - coffee/energetic/carbonated drinks - spicy, chillies, onion, garlic, citrus, pickles, etc. - fried, oily, too sugary foods and all other foods your stomach will give signs of intolerance (burning sensation upon eating/drinking them). As mentioned earlier, your symptoms go more for a severe gastritis/GERD, however, upper endoscopy will give a definite answer. Kidney stones are stones that are formed in the urinary tract including kidney. Heating pad is also great to reduce pain together with another oral painkiller. You can ask your doctor to take papaverinum/buscopan to relieve pain. I also advise to bath your feet inside warm water with coarse salt to get relief. As long as the doctor did not judge as an emergency although the pain you have, then, I suggest to relax and to keep following up with your GI specialist for further evaluation and appropriate treatment. Being anxious will increase the pain sensations, so, I'd advise to get relaxed. The more you are relaxed, the more you will get free of symptoms. Wish fast recovery! Dr.Klerida
Follow-up: What causes burning sensation in lower stomach? 3 hours later
OK thank you very much its got to be something I am drinking or eating! I have been taking omeprezola for years so I don't think it is that! my doc appointment with my family doctor is at 11 am!!! can you TeX me later and I will l let u know what he thinks! thanks again!! bless you. YYYY@YYYY .
Answered by Dr. Klerida Shehu 11 hours later
Brief Answer: Looking forward to have your doc's opinion... Detailed Answer: Hi back, Thank you for following up. Looking forward to have your further details after discussing with your doctor. Happy to assist you further! Dr.Klerida
Follow-up: What causes burning sensation in lower stomach? 19 hours later
he really didn't know but offered a ct scan if I wanted to get one ! he thought it might be my appendix cause I showed him where I was hurting!! he saiis if I ever hurt there again w fever or throwing up for me to get to emergency room quick!!!! but if I wanted scan for me to in touch w him!!! so thank you for your advice and keeping me calm! he did put me on celephinx, I had strep thoart too!!!! thanks again. XXXX
Answered by Dr. Klerida Shehu 31 hours later
Brief Answer: please follow the suggestions below.. Detailed Answer: Hi again, Thank you writing your doctor consult. If your doctor after physical examination , though it may be appendix you should run to do abdominal ultrasound/ct scan, blood work. Using antibiotic is a good choice for the moment. wishing you best recovery. Dr.Klerida